PhilSci Archive

Probabilistic Justification and the Regress Problem

Atkinson, David and Peijnenburg, Jeanne (2008) Probabilistic Justification and the Regress Problem. Studia Logica, 89 (3). pp. 333-341.


Download (187kB)


We discuss two objections that foundationalists have raised against infinite chains of probabilistic justification.
We demonstrate that neither of the objections can be maintained.

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Atkinson, David
Peijnenburg, Jeanne
Keywords: Probabilistic justification, regress problem, foundationalism, infinitism
Subjects: General Issues > Confirmation/Induction
Depositing User: David Atkinson
Date Deposited: 13 Dec 2011 12:54
Last Modified: 13 Dec 2011 12:54
Item ID: 8948
Journal or Publication Title: Studia Logica
Subjects: General Issues > Confirmation/Induction
Date: 2008
Page Range: pp. 333-341
Volume: 89
Number: 3

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item